Following medical advice, I recently stopped taking Lithium after 22 years continuous treatment. I seem to be getting withdrawal symptoms (the symptoms are similar to some of those of hypothyroidism). Please can anyone with experience of Lithium cessation tell me what to expect?
12 Aug 2011
I had hypothyroidism before I started taking Lithium. I don't think lithium causes hypothyroidism. I know that It can cause Diabetes..I know that Lithium can raise your blood sugar. I think it can cause your fingernail to be thin and brittle but I can live with that with short nails
You need to drink plenty of water when your on Lithium.
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If yes, what were your side effects and for how long? I am a little more moody now and impatient at times. Also I seem to get anxious in the evening ...
1 answer • 18 Dec 2009
... psych meds the last several years, i feel toxic and with suicidal ideation. i am abrubtly stopping all these meds. what possible ...
1 answer • 16 Jan 2010
1 answer • 3 Apr 2010
... suppose to up my lithium. It was zoloft an i don't have anything good to say about this except please follow dr's orders. I didn't ...
1 answer • 6 May 2010
Im under lithium 1000 mg for past 4 years shall I stop it and am I able to perform normal life with?
1 answer • 18 Jun 2010